×

zbMATH — the first resource for mathematics

Gibbs states of a one dimensional quantum lattice. (English) Zbl 0199.28001

Keywords:
quantum theory
PDF BibTeX Cite
Full Text: DOI
References:
[1] Araki, H., and E. J. Woods: A complete Boolean lattice of type I factors. Publ. Res. Inst. Math. Sci. Kyoto Univ. Ser. A,2, 157–242 (1966). · Zbl 0169.17601
[2] —-, and H. Miyata: On KMS boundary condition. Publ. Res. Inst. Math. Sci. Kyoto Univ. Ser. A,4, 373–385 (1968). · Zbl 0195.28702
[3] —- Multiple time analyticity of a quantum statistical states satisfying the KMS boundary condition. Publ. Res. Inst. Math. Sci. Kyoto Univ. Ser. A,4, 361–371 (1968). · Zbl 0195.28701
[4] —- A classification of factors II. Publ. Res. Math. Sci. Kyoto Univ. Ser. A,4, 585–593 (1968). · Zbl 0198.17803
[5] Fujiwara, I.: Operator calculus of quantized operator. Progr. Theoret. Phys.7, 433–448 (1952). · Zbl 0048.22107
[6] Galavotti, G., S. Miracle-Sole, and D. W. Robinson: Analyticity properties of the anisotropic Heisenberg model. Commun. Math. Phys.10, 311–324 (1968).
[7] Ginibre, J.: Reduced density matrices of the anisotropic Heisenberg model. Commun. Math. Phys.10, 140–154 (1968).
[8] Greenberg, W.: Correlation functionals of infinite volume quantum spin systems. Commun. Math. Phys.11, 314–320 (1969).
[9] Landford III, O. E., and D. Ruelle: Observables at infinity and states with short range correlation in statistical mechanics. (preprint).
[10] Powers, R. T.: Representations of uniformly hyperfinite algebras and their associated von Neumann rings. Ann. of Math.86, 138–171 (1967). · Zbl 0157.20605
[11] Robinson, D. W.: Statistical mechanics of quantum spin system II. Commun. Math. Phys.7, 337–348 (1968). · Zbl 0162.29304
[12] Ruelle, D.: Statistical mechanics of a one dimensional lattice gas. Commun. Math. Phys.9, 267–278 (1968). · Zbl 0165.29102
[13] Streater, R. F.: The Heisenberg ferromagnet as a quantum field theory. Commun. Math. Phys.6, 233–247 (1967).
[14] Wils, W.: Désintégration centrale des formes positives desC*-algebres. (preprint).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.